# SDR C2XA02SH086

- Difficulty date: October 4, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Aircraft time: 11,129 hours, 9,497 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK CORROSION WAS FOUND ON NUTPLATE HOLES ON LT SILL BETWEEN FRAMES 20 AND 23.  MAINTENANCE REMOVED AND REPLACED AFFECTED SILL IAW EMB 145 SRM 51-40-02. THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
